# SDR DALA1515069229

- Difficulty date: July 1, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 38,898 hours, 27,250 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 1475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON L2L AND L2R, SPLICE REPAIR, BS 1475, REPAIRED IAW ERA 537329-14MA.
